# SDR PCAA9700662

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM BTV, THE A/C EXPERIENCED CONTINUOUS YAW FLUCTUATIONS.  TORQUE, ITT, FUEL FLOW, AND PROP RPM ALSO FLUCTUATED FOR THE NR 2 ENGINE.  A/C RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE T/S SYSTEM, FOUND NR 2 ENGINE ECU AT FAULT PERFORMED SATISFACTORY TEST FLIGHT WITH NR 2 ECU INOP PER MEL PROCEDURES.  SUBSEQUENT MTC RON, MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE WIRING HARNESS.  A/C RETURNED TO SERVICE.  (M)
